On the convex null operators

Authors

  • Jian-Lin Li

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.278

Abstract

The object of this paper is to investigate some properties of the convex null operators which are defined for analytic functions. The result obtained here extends and sharpens some recent results due to Silvia [5], Ahuja and Jahangiri [1].

Author Biography

Jian-Lin Li

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an, Shaan Xi 710072, P. R. China (Permanent address).

Downloads

Published

2002-12-31

How to Cite

Li, J.-L. (2002). On the convex null operators. Tamkang Journal of Mathematics, 33(4), 303-308. https://doi.org/10.5556/j.tkjm.33.2002.278

Issue

Section

Papers